Jaśkowski Stanisław. Sur les variables propositionelles dépendantes. Studia Societaiis Scientiarum Torunensis, Sectio A, vol. 1 no. 2 , pp. 17–21 [Book Review]

Journal of Symbolic Logic 14 (1):65-65 (1949)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,386

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Stanisław Jaśkowski.Komitet Redakcyjny - 1966 - Studia Logica 19 (1):7-8.
The Life and Works of Stanisław Jaśkowski.Lech Dubikajtis - 1975 - Studia Logica 34 (2):109 - 116.

Analytics

Added to PP
2016-06-30

Downloads
11 (#1,113,583)

6 months
7 (#418,426)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references